# SDR 2007UALA05095

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 26,999 hours, 9,825 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE IS 1310 PSI ON ECAM.   FOUND LEAKING B-NUT AT CAPT LOCATION.  TIGHTENED B-NUT AND CHECKED ALL LOCATIONS IN COCKPIT.  NO LEAKS NOTED.  SERVICED 02 SYSTEM TO FULL.
